Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 201-204
http://dx.doi.org/10.1155/S0161171293000249

Prolongations of F-structure to the tangent bundle of order 2

Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, Ohio, USA

Received 21 February 1991; Revised 29 March 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A study of prolongations of F-structure to the tangent bundle of order 2 has been presented.